Vlasov Scaling for Stochastic Dynamics of Continuous Systems

Finkelshtein D, Kondratiev Y, Kutoviy O (2010)
JOURNAL OF STATISTICAL PHYSICS 141(1): 158-178.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Finkelshtein, Dmitri; Kondratiev, YuriUniBi; Kutoviy, Oleksandr
Abstract / Bemerkung
We describe a general derivation scheme for the Vlasov-type equations for Markov evolutions of particle systems in continuum. This scheme is based on a proper scaling of corresponding Markov generators and has an algorithmic realization in terms of related hierarchical chains of correlation functions equations. Several examples of realization of the proposed approach in particular models are presented.
Stichworte
Markov evolution; Vlasov equation; Correlation functions; Spatial birth-and-death processes; Spatial hopping processes; Scaling limits; Vlasov scaling; Continuous systems
Erscheinungsjahr
2010
Zeitschriftentitel
JOURNAL OF STATISTICAL PHYSICS
Band
141
Ausgabe
1
Seite(n)
158-178
ISSN
0022-4715
Page URI
https://pub.uni-bielefeld.de/record/1793845

Zitieren

Finkelshtein D, Kondratiev Y, Kutoviy O. Vlasov Scaling for Stochastic Dynamics of Continuous Systems. JOURNAL OF STATISTICAL PHYSICS. 2010;141(1):158-178.
Finkelshtein, D., Kondratiev, Y., & Kutoviy, O. (2010). Vlasov Scaling for Stochastic Dynamics of Continuous Systems. JOURNAL OF STATISTICAL PHYSICS, 141(1), 158-178. doi:10.1007/s10955-010-0038-1
Finkelshtein, D., Kondratiev, Y., and Kutoviy, O. (2010). Vlasov Scaling for Stochastic Dynamics of Continuous Systems. JOURNAL OF STATISTICAL PHYSICS 141, 158-178.
Finkelshtein, D., Kondratiev, Y., & Kutoviy, O., 2010. Vlasov Scaling for Stochastic Dynamics of Continuous Systems. JOURNAL OF STATISTICAL PHYSICS, 141(1), p 158-178.
D. Finkelshtein, Y. Kondratiev, and O. Kutoviy, “Vlasov Scaling for Stochastic Dynamics of Continuous Systems”, JOURNAL OF STATISTICAL PHYSICS, vol. 141, 2010, pp. 158-178.
Finkelshtein, D., Kondratiev, Y., Kutoviy, O.: Vlasov Scaling for Stochastic Dynamics of Continuous Systems. JOURNAL OF STATISTICAL PHYSICS. 141, 158-178 (2010).
Finkelshtein, Dmitri, Kondratiev, Yuri, and Kutoviy, Oleksandr. “Vlasov Scaling for Stochastic Dynamics of Continuous Systems”. JOURNAL OF STATISTICAL PHYSICS 141.1 (2010): 158-178.